Partial symmetries of systems of differential equations
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a4,
author = {E. M. Vorob'ev},
title = {Partial symmetries of systems of differential equations},
journal = {Doklady Akademii Nauk},
pages = {536--539},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a4/}
}
E. M. Vorob'ev. Partial symmetries of systems of differential equations. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a4/